# SDR AALA201607079006

- Difficulty date: June 26, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 20,101 hours, 14,448 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17092568005
- Condition: Corroded
- Location: Frames 23-35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE,  CORROSION AND GOUGES FOUND ON THE SEAT TRACK BETWEEN FRAMES 23 AND 35, +Y1150.  REPLACED THE SEAT TRACK IAW SRM 51-43-03 AND DRAWING 170-67030-439.
